# SDR YENA201905317289

- Difficulty date: May 27, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 66,167 hours, 23,462 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 477,  LEVEL ONE ODOR DETECTED BY INFLIGHT CREW ON DESCENT BETWEEN 10.000 AND THE SURFACE, ROW 15 TO AFT OF CABIN DESCRIBED AS DIRTY SOCKS ODOR. STRONG BUT CLASSIFIED AS TRANSIENT AS IT DISSIPATED UPON LANDING; COMPLIED WITH INFORMATION NOTICE 207-T015D SECTION A. AIRCRAFT IS OK FOR SERVICE. NO ABNORMAL ODORS. NOTED ON GROUND DURING PACK OPERATION.
